# SDR DL72S021164

- Difficulty date: October 3, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 65,755 hours, 51,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10DEF EMERGENCY EGRESS LIGHT INOP,  RELAMPED.
